Journal of Symbolic Logic 71 (2):639 - 660 (2006)

In [12]. T. Scanlon proved a quantifier elimination result for valued D-fields in a three-sorted language by using angular component functions. Here we prove an analogous theorem in a different language L₂ which was introduced by F. Delon in her thesis. This language allows us to lift the quantifier elimination result to a one-sorted language by a process described in the Appendix. As a byproduct, we state and prove a "positivstellensatz" theorem for the differential analogue of the theory of real-series closed fields in the valued D-field setting
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1146620164
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,091
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Model Complete Theory of Valued D-Fields.Thomas Scanlon - 2000 - Journal of Symbolic Logic 65 (4):1758-1784.
Extensions Séparées Et Immédiates de Corps Valués.Françoise Delon - 1988 - Journal of Symbolic Logic 53 (2):421-428.
Notes on the Stability of Separably Closed Fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
Grothendieck Rings of ℤ-Valued Fields.Raf Cluckers & Deirdre Haskell - 2001 - Bulletin of Symbolic Logic 7 (2):262-269.
Sur la Théorie Élémentaire Des Corps de Fonctions.Jean-Louis Duret - 1986 - Journal of Symbolic Logic 51 (4):948-956.
Algorithmic Logic. Multiple-Valued Extensions.Helena Rasiowa - 1979 - Studia Logica 38 (4):317 - 335.
Stable Embeddedness in Algebraically Closed Valued Fields.E. Hrushovski & A. Tatarsky - 2006 - Journal of Symbolic Logic 71 (3):831 - 862.
Quantifier Elimination in Tame Infinite P-Adic Fields.Ingo Brigandt - 2001 - Journal of Symbolic Logic 66 (3):1493-1503.


Added to PP index

Total views
19 ( #582,065 of 2,506,115 )

Recent downloads (6 months)
1 ( #416,984 of 2,506,115 )

How can I increase my downloads?


My notes